# SDR 07FDEA00372

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 11R (XORS 704), APPROX 13 INCHES LENGTH ON   RIGHT WING TANK DURING HFEC INSPECTION.  CRACK ON RT WING AT STRINGER END 11R (XORS 704) REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
